# SDR QXEA200501257

- Difficulty date: September 25, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 18,599 hours, 26,850 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 52611
- Part serial: 966
- Condition: Malfunctioned
- Location: Cabin
- Part time: 14,773 hours, 20,713 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2210, FIRST OFFICER TO FLIGHT ATTENDANT INTERPHONE CUTTING OUT FIRST OFFICER AUDIO CONTROL SELECT KNOB WIGGLED, FLIGHT ATTENDANT HAND MIC INTERMITTENT WHEN MIC WAS TAPPED ON.  MAINTENANCE REPLACED FIRST OFFICER AUDIO CONTROL PANEL, FLIGHT ATTENDANT HAND MIC P/N 5260-1-1 SN 511 TSN 12408.7 CSN 17972 TSR 957.8) AND AMPLIFIER (P/N 5082-1-2 S/N 469, TSN 99755.4 CSN 42662).  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
